ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Determinant of binary circulant matrices

Hariprasad, M (2019) Determinant of binary circulant matrices. In: Special Matrices, 7 (1). pp. 92-94.

spe_mat_7-1_92-94_2019.pdf - Published Version

Download (266kB) | Preview
Official URL: https://doi.org/10.1515/spma-2019-0008


This article gives a closed-form expression for the determinant of binary circulant matrices. © 2019 M. Hariprasad, published by De Gruyter.

Item Type: Journal Article
Publication: Special Matrices
Publisher: De Gruyter
Additional Information: The copyright for this article belongs to the Authors.
Keywords: Binary circulant matrix; Circulant matrix determinants; Greatest common divisor; Permutations; Toeplitz determinant
Department/Centre: Division of Interdisciplinary Sciences > Computational and Data Sciences
Date Deposited: 27 Oct 2022 05:37
Last Modified: 27 Oct 2022 05:37
URI: https://eprints.iisc.ac.in/id/eprint/77583

Actions (login required)

View Item View Item